# SDR DL757060676

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 69,120 hours, 36,225 cycles
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Part number: 230001209
- Part serial: 993
- Condition: Malfunctioned
- Location: Pa System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

P/A MAKING BUZZING SOUND WITH POSSIBLE ELECTRICAL SMELL NEAR MID LAVS.  REPLACED P/A AMP AND IFE CONTROLLER CHECKS OK.
